# SDR AALA2018091209021

- Difficulty date: September 8, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 10,362 hours, 3,880 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, FLIGHT ATTENDANTS IN AFT GALLEY REPORTED AN ODOR OF BUG SPRAY, COMING FROM THE CART AREA AND DIMINISHED DURING FLT.  THE AIRCRAFT WAS GROUNDED.   ACCOMPLISHED WC 05-96-70. NOTHING FOUND. OK FOR SERVICE.
